Probabilistic Argumentation

Haenni, Rolf (2009). Probabilistic Argumentation. Journal of applied logic, 7(2), pp. 155-176. Amsterdam: Elsevier 10.1016/j.jal.2007.11.006

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Haenni, Rolf
ISSN: 1570-8683
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 06 Dec 2013 14:05
Publisher DOI: 10.1016/j.jal.2007.11.006
Web of Science ID: 000270263600003
URI: (FactScience: 206737)

Actions (login required)

Edit item Edit item
Provide Feedback